# SDR AALA20171125004

- Difficulty date: November 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,921 hours, 25,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5913528505
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND WING OUTBOARD FLAP HINGE AT UPPER AND LOWER STUDS AND INTO HINGE STUD HOLE BORES. REPLACE HINGE ASSEMBLY AND UPPER AND LOWER STUDS PER IPC 57-10-00-10A.
